Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Density bounds for the sum of divisors function


Authors: Charles R. Wall, Phillip L. Crews and Donald B. Johnson
Journal: Math. Comp. 26 (1972), 773-777
MSC: Primary 10H25; Secondary 10L10
DOI: https://doi.org/10.1090/S0025-5718-1972-0327700-7
Erratum: Math. Comp. 31 (1977), 616.
MathSciNet review: 0327700
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Upper and lower bounds are presented for the density of the integers $n$ for which $\sigma (n)/n \geqq x$, where $\sigma (n)$ is the sum of divisors of $n$, and $1 \leqq x \leqq 5$.


References [Enhancements On Off] (What's this?)

    F. Behrend, “Über ’numeri abundantes.’ II,” Preuss. Akad. Wiss. Sitzungsber., v. 6, 1933, pp. 280-293. H. Davenport, “Über ’numeri abundantes,’ “ Preuss. Akad. Wiss. Sitzungsber., v. 26/29, 1933, pp. 830-837. C. Wall, Topics Related to the Sum of Unitary Divisors of an Integer, Ph.D. Dissertation, University of Tennessee, Knoxville, Tenn., 1970.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H25, 10L10

Retrieve articles in all journals with MSC: 10H25, 10L10


Additional Information

Keywords: Density, sum of divisors, arithmetic functions
Article copyright: © Copyright 1972 American Mathematical Society